# SDR HALA0600812

- Difficulty date: June 27, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 742-764
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL STA 742-764 RBL 73 WL 199.  REMOVED AND INSTALLED NEW INTERCOSTAL AT STA 742- STA 764 RBL 73, WL 199.
